Ok Update on my progress. I am down to 20 mg for the last two days from 60 mg on August 1st. Here has been my tapering schedule...
55 mg 2weeks
50 mg 2 weeks
45 mg 2weeks
30 mg 2 weeks
20 mg 2 days
Really did not notice too much of anything until I got to 30 mg. I was feeling pretty good so decided to jump down to 30 mg. I did notice a little increase in anxiety and morning cortisol rush from 5 am to 7 am. I am also taking my afternoon naps when I get home from work. I currently work from 9 am - 1 pm.
A couple of things I have noticed and am not sure if this is Cymbalta withdrawal or not....
1. My left leg seems to feel a little swollen over in the night. I notice this as I try to twist my ankle to pop it. I have noticed this happen a couple of months ago for a couple of nights but it has now returned.
2. My left side of my body feels weak and I have been experiencing some aches in my knees and arms the past couple of days...this could be due to dropping to 20 mg or could be a result of cool down in weather and autumn arriving.
I was diagnosed last winter with fibromyalgia but have been unsure if it is fibromyalgia or withdrawal from a year long taper from Klonopin and now tapering off of Cymbalta.
I will continue to update you on how I am doing. The only other medicines I am on is 50 - 100 mg of trazadone for sleep (which I have been on for years) and 1 mg of estradiol for hormone replacement therapy.